Article citationsMore>>

H. Kawarada, “On Solutions of Initial Boundary Value Problem for ut = uxx = 1/(1–u),” Publications of the Research Institute for Mathematical Sciences, Vol. 10, 1975, pp. 729-736. doi:10.2977/prims/1195191889

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top